Oscillatory behaviour of a higher-order nonlinear neutral type functional difference equation with oscillating coefficients


Bolat Y., Akin O.

APPLIED MATHEMATICS LETTERS, vol.17, no.9, pp.1073-1078, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 9
  • Publication Date: 2004
  • Doi Number: 10.1016/j.aml.2004.07.011
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.1073-1078

Abstract

In this paper, we are concerned with the oscillation of solutions of a certain higher-order nonlinear neutral type difference equation with oscillating coefficients. We obtain two sufficient criteria for oscillatory behaviour. (C) 2004 Elsevier Ltd. All rights reserved.